Jump to content

Search the Community

Showing results for tags 'SSRI Discontinuation Syndrom'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Twenty months ago, I stopped taking an SSRI drug (Citralopram/Celexa) that I had used for depression and pain management for 1 1/2 years. I started at a dosage of 20 and my doctor changed it to 40 after a year. Finally, tired of tremors, dull emotions and lack of motivation to do anything, I decided to stop. I didn't go cold turkey; I tapered off by halves (probably too fast) until the dosage was so low that it was ridiculous to try to halve it again. Still, the after-effects were so severe that they caused devastating impacts in my life. For me, these effects were physical (brain zaps),
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy